How do you slow down your menstrual cycle
A:For women who don't want to become pregnant, birth control pills can control menstrual cycles. ChaCha! [ Source: http://www.chacha.com/question/how-do-you-slow-down-your-menstrual-cycle ]
More Answers to "How do you slow down your menstrual cycle"
- How do you slow down your menstrual cycle
- For women who don't want to become pregnant, birth control pills can control menstrual cycles. ChaCha!
- How Can I Slow Down My Menstrual Cycle?
- ･ 1 Consult a doctor to see if birth control is a safe option for reducing your heavy period. Because excess... ･ 2 Refrain from ingesting stimulants while menstruating. Items that consist of caffeine, nicotine and... ･ 3 Drink homemade tea...
- Does Stress Slow Down Menstrual Cycle?
- Stress can cours a lot of health problems its been now it slow or even stop periods and even corers more bleeding than Normal try kalms or de-stress from holland & barretts or thing like these if it Carry's on see ur gp xxlxx
Related Questions Answered on Y!Answers
- Question about my antianxiety medication?
- Q: I'm on Vistaril 25 mg for anxiety (to take as needed every four to six hours, according to the bottle).Anyway, I have intermittent severe anxiety (mostly just prior to my menstrual cycle) ... and the effects one 25 mg pill lasts me TWO DAYS.For example: I took one on Sunday at 6:00 p.m. The anti-anxiety effects only take 10 minutes, then after four hours I'm ready to sleep for nine to 10 hours. The next day, I feel like my head is in the clouds ... it's not necessarily a feeling of sedation, but rather a feeling of well-being (example: a person can say to me, "I hate your guts" and I would answer, "I love you, man" and mean it). The antianxiety effect is still going on today (Tuesday) and has not worn off. I am also a lot more productive at work while on this medicine.I am on Dilantin and my neurologist said it's safe to take Vistaril but to just be aware of how it makes me feel.Does it sound like the Vistaril slows down my brainstem more than average due to being on anticonvulsant medication?
- A: I would go to your Dr about this. From what I am reading this drug is used for sedation and not so sure this is the right med if you are having a reaction like this. I have seem some strange reactions to meds at the pharmacy I work at but it looks like it is putting you into a state of a high., Double check with your Dr that is the first step...Good luck!
People also view